Nausea with Sertraline?

I tied Sertraline a few years ago, & had nausea as well as no let up in anxiety symptoms. Iv`e read that most people get on fine with this drug, & I`m wondering if the side effects that some of us have are a sign that we have something wrong with our metabolisms, or a fault in our stomachs that make us more likely to get sick on other drugs. I worry about this because I`m terrified that in the future I could be diagnosed with cancer, & need chemotherapy. If I can`t handle certain anti-depressants without feeling sick, then how would I cope with cancer treatment?

Last edited by

2 Replies

  • Hi

    I have a med fear & as soon as a take a tablet , I feel sick amongst other things

    I no its the fear because my brain is busy looking for something till I make myself feel this way

    I no lots of people that have took these meds & some have felt dreadfully sick , but they have stuck with it & its worn of & some people just cant tolerate these meds at all

    I no what its like to have a fear about your health & one day you might have cancer or something else , but I have to remind myself what are these chances , also I feel that maybe if we had to take something that actually was going to save our lives , we maybe would put up with any side effects those meds gave us , are minds would think differently

    Anxiety gives us all these thoughts , yet we hopefully will never have to face these fears , so i try as hard as I can to dismiss them , its hard at times ,but the what ifs would send me even worse than I am if I didnt




  • I haven't had a problem with this medication but everyone is different. I shouldn't worry about your reaction to other drugs. I also worry about cancer etc. but we can live our whole life like this and miss so much enjoyment from living life to the full. People are living longer and they are finding more cures for illnesses, that once were incurable. Take care and try and think positive, I know how difficult it can be

You may also like...